At night my legs twitch and it keeps me awake all the time. I was stupid and didnt take my iron pill for a week then got my period so all of my symptoms came back. I have noticed that when i dont take my pill my legs twitch. Is this the iron deficiency or is it RLS?
13 Jul 2011
There are a lot of studies that have found corelation between iron deficiency anemia and RLS. Many people with RLS are found to be iron deficient and that taking iron helps reduce the RLS symptoms. Whether or not yours was RLS or iron deficiency it is hard to say and maybe both. Some have found also that taking Magnesium helps. It is also good to avoid alcohol, caffeine and nicotine which can all aggravate symptoms of RLS. Some moderate intensity exercise has been shown to be helpful too. If the iron is working for you then try not to miss doses. Put an alarm on your cell phone to remind you or figure out some kind of system to help you remember to take your dose each day. Hope this has helped you some. Have a great day!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... supplement product ?''what supplement is preferred by those with iron deficiency anemia?'
1 answer • 7 Aug 2009
Iron Deficiency Anemia - I have iron deficiency but not anemia and have been for 16 years as I have?
... an allergy to iron weather its tablet injections or infusions and even in food, i also have folate deficiency and take folic acid daily, not to ...
0 answers • 17 Nov 2009
will heavy alchol consumption interfer with the effects of taking Ferrous sulfate orally for a person with Iron Deficiency Anemia
3 answers • 15 May 2011
Iron Deficiency Anemia - I have had low iron now for about 6 months, but on and off for years. I was
... put on iron tablets but I am not absorbing them and doctors wants to do some tests (even though I have had them before). Would like some advice ...
1 answer • 11 May 2013
All supermarkets sell Iron tablets 14mg for so cheap and what is the difference in a prescribed ones witch does cost a lot more..
2 answers • 17 Oct 2013